# SDR SWIA202056027

- Difficulty date: December 22, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR LOWER SEAL STRIKER CORRODED AROUND FASTENER HOLES    (C-CHECK) RO 2/6/2021   INSTALLED GALLEY SERVICE DOOR LOWER SEAL STRIKER IAW BOMBARDIER DWG# SH670-31412 REV C, REF CRJ700 SRM TASK 51-42-21-001-001-A01 HI-LITE FASTENERS, REF CRJ700 SRM  TASK 51-41-02-001-001-A01 BOLTS, SCREWS AND RELATED ITEMS AND REF CRJ700 SRM TASK 51-42-06-001-001-A01 SOLID RIVETS.  COMPLIED WITH TASK CARD 51-900-1002-SKY
